Jump to content

Hppd caused depression. Can synthroid make hppd worst?


Recommended Posts

I noticed i had hppd after smoking weed since 2 weeks after first time consuming lsd. I knew i had it before smoking but it was very minimal now I can definitely notice it. Its consumed my life. I feel like its getting worst i started taking lexapro but it made me feel more depressed then i ever have, so i stopped. Even after stopping symptoms still seem to be getting worst. Can synthroid that i take once a day for hypothroidism be making symptoms worst? I basically can’t stop this medication and Im so scared that if it continues to worsen my daily life will be ruined not allowing me to drive or do anything because the visuals worsen. Im only 16 i want a good life. I have so many regrets. Its getting hard to keep going.

Link to comment
Share on other sites

 

Hi! 

This sounds awful, but your experience smoking pot after LSD and having symptoms get worse is definitely consistent with  HPPD. I can tell you that there are people who got HPPD at age 14 who are leaders in their field (significantly), but other than being a fighter jet pilot or a sniper as your lifelong goals: The vast majority of people with HPPD have a good life. The issue is that we often don't see them writing on message boards. From clinical psychologists to leading technology companies to prime time actors. 

In the beginning, it does consume your thoughts and this is normal. It may make every other thing you do feel like you may never feel happy again. However, I have heard this from many people and also have had many people talk to me later and tell me that I was right, and they can enjoy a football game again or playing the piano. 

I found one article of a single case with a person using synthroid that had symptoms consistent with HPPD, but the diagnosis was based on an eye condition. Honestly, I am not really impressed with the conclusion of the article, but in general Synthroid is not a problem. 

I'm going to send you a private message.  I will look into your question a little further. 

This is the article. Again,it is a single case and I think the description of the symptoms could be physical in nature.  


https://www.healio.com/news/ophthalmology/20170523/woman-referred-for-blurry-vision-flashes-of-light-and-floaters

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.